Aa
A
A
A
Close
Bipolar Disorder Community
4.99k Members
Avatar universal

tremors caused by meds?

Im on celexa 20 mg for about 21 days, I also take trazodone 50mg And gabapentin 200mg 3x daily for the last week. Just started naltrexone 50mg as of today. My long time meds are for blood pressure... Amlodipine 5mg and lisinopril/HCTZ 20/25mg. Oh and lamotrigine 50 mg for the last two weeks. I quit heavy drinking a about 8 days ago reneeding hospitalization fot 4 days due to extreme withdrawal.  Anyway as of today I'm noticing definite noticeable hand tremors. I'm wondering if it's from my combination of meds?
1 Responses
1174869 tn?1441315268
Lamotrigine is very well known to cause hand tremors as a common side effect. That being said it could also be caused by your  body readjusting it's GABA levels following withdrawal from drinking. If the tremors persist or you're concerned your GP or pdoc if you have one might be able to prescribe something to ease the tremors. Hope you feel better soon.
1 Comments
Gabapentin also can cause Tremores. You can either read the insert that your med bottle comes with, ask your pharmacist  or look each med up online for their side effects. If the tremors get too bad their are meds to take to help them should you choose to stay on that med.
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
In You Can Prevent a Stroke, Dr. Joshua Yamamoto and Dr. Kristin Thomas help us understand what we can do to prevent a stroke.
Smoking substitute may not provide such a healthy swap, after all.